ISSN: 2375-3927
International Journal of Mathematical Analysis and Applications  
All Issues
 
 
Volume 5, 2018
Volume 4, 2017
Volume 3, 2016
Volume 2, 2015
Volume 1, 2014
No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
Vol.5, No.3, Jun. 2018
 
 
 
[01]     
Guoguang Lin,  Sanmei Yang

International Journal of Mathematical Analysis and Applications, Publication Date: Jun. 1, 2018, Pages: 49-57

548 Views Since Jun. 1, 2018     235 Downloads Since Jun. 1, 2018

[02]     
Ogbaji Eka Oche,  Ben Obakpo Johnson,  James Emmanuel Friday,  Okorie Charity Ebelechuku,  Muhammad Nuhu Abdullahi,  Adiku Lydia

International Journal of Mathematical Analysis and Applications, Publication Date: Aug. 10, 2018, Pages: 58-65

357 Views Since Aug. 10, 2018     115 Downloads Since Aug. 10, 2018

[03]     
Simon Joseph,  Manal Juma,  Isra Mukhtar

International Journal of Mathematical Analysis and Applications, Publication Date: Sep. 3, 2018, Pages: 66-84

455 Views Since Sep. 3, 2018     79 Downloads Since Sep. 3, 2018





 
  Join Us
 
  Join as Reviewer
 
  Join Editorial Board
 
Share:
 
 
Submission
 
 
Membership